# SDR AALA20040579

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT EMERGENCY LIGHT AT 29DEF INOPERATIVE.  FOUND CABLE UNPLUGGED.  PLUGGED CABLE IN FOR SEAT EMERGENCY LIGHT AT 29DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
